# SDR USAA010765

- Difficulty date: June 19, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Corroded
- Location: Bs 967
- Part time: 51,038 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUDN STRINGER CORRODED 10 SQUARE INCHES, BS 967, STRINGER 27L.  REMOVED AND REPLACED STRINGER SPLICE PER SRM 53-10-3, FIG 1.  (M)
